# SDR CALA2023031700772

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737-900ER
- Aircraft serial: 31643
- Aircraft time: 38,323 hours, 13,663 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: 182A24093
- Condition: Damaged
- Location: Sta 327
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P4007970. LH HORIZONTAL STAB O/B L/E LOWER SPAR CHORD DAMAGED AT STA327 LOCKED FOR MX FERRY REF L/P4018513. REMOVED AND REPLACED LH HORIZONTAL STAB O/B L/E PHOTOS UPDATED. SKIN PICKED UP HOLES EXCEPT IN O/B END WHERE SPAR DAMAGE IS PRESENT, SPEED TAPED ALL SEAMS PER ESC ALEX TATULESCU FOR MX FERRY FLIGHT UNLOCKING FOR UPDATE PERFORMED STEP 6 OF AVO10518 AND FOUND CRACK INDICATION AT REMOVED LEADING EDGE REF STEP 1 OF AVO10518 AND UPDATED TOCS ACCOMPLISHED STEP 2 AND 3 PERFORMED DVI OF INTERNAL AND EXTERNAL ACCOMPLISHED STEP 5 OF AVO10518, REF L/P4032816 ACCOMPLISHED STEP 10 OF AVO10518, REF L/P4033006 REMOVED LOWER ACCESS PANELS 332MB, 332NB AND 332PB FOR ACCESS TO REMOVED FASTENERS IN REF TO STEP 1A-1 OF AVO10518 REV A TRIMMED OUT DAMAGE AREA OF LOWER SPAR IN REF TO STEP 1A-3 OF C/W AVO 10518 REV A SECTION 1 STEP 2 AND 3 NO OTHER DAMAGE C/W SECTION 1A STEP 2 OF AVO 10518 REV A PREFORMED HFEC PER NDT C/W SECTION 1A STEP 3 OF AVO 10518 REV A. C/W SECTION 1A STEP 4 OF AVO 10518 REV A HFEC ALL REWORKED AREA INSPECTED ALL WORK PER.SECTION 1A STEP 5  OF AVO 10518 REV A. LOCATIONS MARKED IN PHOTO LOWER CRACK LENGTH 4.1 INCHES AND WITH LEASING EDGE NEEDED 186A1210-7 STRUCTURE, NO OTHER DAMAGE NOTED AT THIS TIME LOWER SPAR REF AVO10518 AVO10518 REV A FOUND. MANUAL PART 6 51-00-00 PROCEDURE 16 NO CRACKS NOTED AT THIS PER NDT MANUAL PART 6 51-00-00 PROCEDURE 23 NO CRACKS NOTED AT UPPER CRACK LENGTH 2.1 INCHES PARTS USED: TIME. THIS TIME. 29-4620-9-0001,QTY :1 FASTENER HOLES I
